Density of bivariate homogeneous polynomials on non-convex curves

Totik Vilmos, Kroó András: Density of bivariate homogeneous polynomials on non-convex curves.
Proceedings of the American Mathematical Society, 147 (1). pp. 167-177. ISSN 0002-9939 (2019)

[img] Text
Kroo.pdf - Published Version
Korlátozott. Repository staff only

Download (214kB)
[img]
Preview
Text
WA.pdf - Submitted Version

Download (168kB) | Preview
Item Type: Article
Journal or Publication Title: Proceedings of the American Mathematical Society
Date: 2019
Volume: 147
Number: 1
Page Range: pp. 167-177
ISSN: 0002-9939
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
SWORD language: angol
Identification Number: 30343463
DOI id: https://doi.org/10.1090/proc/14237
Date Deposited: 2019. Jan. 18. 10:04
Last Modified: 2019. Jan. 18. 10:04
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/14276

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year